Thunderstorm Wind, Cleburne
- When
- July 29, 2:35 PM CST
- Where
- Cleburne County, Drasco
- Measured
- 50 kt (58 mph)
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.633, -91.950
Thunderstorm winds blew down several trees.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 29, 10:45 AM CST, 3 hours 50 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1145 AM CDT SUN JUL 29 2001 SYSTEM ALOFT WILL PUSH THROUGH ARKANSAS FROM NORTHWEST TODAY...WITH MOISTURE SHUNTED TO SOUTH BY MONDAY. BEFORE MOISTURE PUSHED AWAY...THERE WILL BE A HEAVY RAIN POTENTIAL OVER CENTRAL/SOUTHERN ARKANSAS THIS AFTERNOON/EVENING. PRECIPITABLE WATER ON THE ORDER OF 2.3 INCHES FROM LITTLE ROCK SOUNDING THIS MORNING. THIS COMBINED WITH RELATIVELY SLOW STORM MOVEMENT WILL YIELD LOCALLY HEAVY RAIN. ISSUED SPECIAL WEATHER STATEMENT AT 1135 AM TO ADDRESS THIS ISSUE. BY MONDAY...ONLY A FEW LEFTOVER THUNDERSHOWERS EXPECTED IN SOUTHERN ARKANSAS. HIGH PRESSURE WILL BUILD OVER THE REGION FROM THE PLAINS WITH TEMPERATURES GOING UP/MOSTLY DRY WEATHER EXPECTED. HEAT ADVISORIES MAY BE REQUIRED AT TIMES DURING THE UPCOMING WEEK. (46) .LIT...NONE
ARZ016-021>025-030>034-037>047-052>057-062>069-292300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1135 AM CDT SUN JUL 29 2001 ...STRONG THUNDERSTORMS WITH VERY HEAVY RAIN FROM CENTRAL INTO SOUTHERN ARKANSAS THIS AFTERNOON... THE ATMOSPHERE WAS VERY MOIST ACROSS CENTRAL AND SOUTHERN ARKANSAS LATE THIS MORNING. WITH PLENTY OF MOISTURE IN PLACE...AND WITH DAYTIME HEATING...THE ATMOSPHERE WILL BECOME UNSTABLE THIS AFTERNOON. SCATTERED THUNDERSTORMS WILL DEVELOP...AND WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAIN. THE HEAVY RAIN POTENTIAL EXISTS NOT ONLY BECAUSE OF ABUNDANT MOISTURE...BUT ALSO BECAUSE WINDS ALOFT ARE WEAK. WITH NOT MUCH WIND TO STEER THE STORMS...THEY WILL REMAIN NEARLY STATIONARY WITH RAIN OVER THE SAME GENERAL AREAS FOR A LONG DURATION. IN A FEW AREAS... RAINFALL AMOUNTS MAY EXCEED TWO INCHES IN LESS THAN AN HOUR. PEOPLE FROM CENTRAL INTO SOUTHERN ARKANSAS SHOULD EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON WITH LOCALLY HEAVY RAIN. IN A FEW AREAS...RAIN MAY BECOME EXCESSIVE. SHOULD THIS OCCUR... BE READY TO TAKE THE NECESSARY PRECAUTIONS IF A FLASH FLOOD WARNING IS ISSUED FOR YOUR AREA. 46
The Little Rock radar (KLZK), 93 km away, was scanning. The volume nearest the first event began at 20:32 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds blew down several trees.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2001Every state in 2001This day in weather historyWarnings in Arkansas, July 2001
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5262325.